# SDR USAA2012030500001

- Difficulty date: March 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 81,711 hours, 27,816 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Hinge Fitting
- Part number: 311N51481
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX VISUAL - NR 2 ENGINE OUTBOARD `C` DUCT AFT MOUNT PYLON ATTACH FITTING, CENTER LUG CRACKED APPROX 1 INCH.  REPLACED NR 2 ENGINE OUTBOARD THRUST REVERSER AFT HINGE FITTING IAW EA 201955 & EO 5408R114.
